Nytol Liquid Caramel Flavour 300ml


Nytol Liquid Caramel Flavour 300ml

Nytol caramel 300ml is a clinically proven sleep aid that contains the active ingredient diphenhydramine hydrochloride

Relieves temporary sleeping difficulties
• Easy to swallow
• Promotes calmness


£12.99 £11.49

Qty:
Compare

Nytol Liquid Caramel Flavour 300ml

Nytol caramel 300ml is a clinically proven sleep aid that contains the active ingredient diphenhydramine hydrochloride Relieves temporary sleeping difficulties • Easy to swallow • Promotes calmness

Nytol Liquid Caramel Flavour 300ml

  • Diphenhydramine Caramel Flavour Liquid sleep aid
  • Clinically proven
  • For Allergy Relief in children and adults
  • For Sleep Aid in Adults
  • Liquid form for people who don’t like to take tablets

How To Use

Adults: 10 to 25ml to be taken at bedtime or after retiring when sleep is not readily achieved.

For the treatment of hay fever, stings, rashes, and other minor allergies:
Adults and children over 12 years:
Two 5ml spoonful’s three or four times a day
Children 6 to 12 years old:
One 5ml spoonful three times a day
Children 1 to 5 years old:
Half to one 5ml spoonful three times a day
Children under 1 year old:
Half a 5ml spoonful three times a day

Ingredients

Active Ingredients: Each 5ml contains 10mg of diphenhydramine hydrochloride

Caution

Warnings and cautions

• Do not take a repeat dose in the same night
• Not recommended as a sleep aid in children under 16 years of age
• While taking this medicine avoid alcoholic drinks
• Do not take this medicine if you are pregnant or breast-feeding
• Keep this medicine out of the sight and reach of children
• This medicine is for short term use. It may not work as well if you use it continuously
• If your symptoms persist, see your doctor for advice
• This medicine causes drowsiness and sedation and may also cause dizziness, blurred vision, disturbance in attention and slower reaction times. Do not drive or operate machinery while you are affected in this way

Side effects of Nytol liquid diphenhydramine caramel 300ml

• Difficulty breathing or shortness of breath, swelling of the face, mouth or throat
• Rash, hive

If you notice any of the following effects tell your doctor straightaway:
• Faster heartbeat, irregular heartbeat
• Fits, difficulty making or controlling movements

Common effects (may affect 1 in 10 people):
• Sedation, drowsiness, dizziness, unsteadiness, disturbance, inattention
• Dry mouth

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.


Warning: sizeof(): Parameter must be an array or an object that implements Countable in /home/237176.cloudwaysapps.com/gtqazdbdmp/public_html/wp-content/themes/shopme/woocommerce/single-product/other-products.php on line 20

Other Products From This Seller